MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72203360
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was blacking out, turned off by it self.No patient injury was reported.
 
Additional Manufacturer Narrative
An evaluation was performed by smith & nephew and could confirm the customer complaint for the device was blacking out.A visual inspection was performed and showed the camera head connector has fluid ingress.This is caused by the connector cap not being connected or tightened down properly during sterilization.No manufacturing related defects were observed.

Brand Name
SVCE REPL CAMERA HEAD HD 1200 AC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7323416
Report Number3003604053-2018-00034
Device Sequence Number160516
Product Code GCJ
UDI-Device Identifier03596010657497
UDI-Public(01)03596010657497
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K014158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203360
Device Catalogue Number72203360S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1